Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 375897, 8 pages
http://dx.doi.org/10.1155/2011/375897
Research Article

Certain Subordination Properties for Subclasses of Analytic Functions Involving Complex Order

1Department of Mathematics, University College of Engineering, Anna University of Technology Chennai, Melpakkam 604 001, India
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Bangi 43600, Malaysia

Received 25 June 2011; Accepted 14 October 2011

Academic Editor: Jing Ping Wang

Copyright © 2011 S. Sivasubramanian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Ş Sălăgean, “Subclasses of univalent functions,” in Complex Analysis—Fifth Romanian-Finnish Seminar, Part 1 (Bucharest, 1981), vol. 1013 of Lecture Notes in Mathematics, pp. 362–372, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. S. Abdul Halim, “On a class of functions of complex order,” Tamkang Journal of Mathematics, vol. 30, no. 2, pp. 147–153, 1999. View at Google Scholar · View at Zentralblatt MATH
  3. M. P. Chen, “On functions satisfying Re{f(z)/z}>α,” Tamkang Journal of Mathematics, vol. 5, pp. 231–234, 1974. View at Google Scholar · View at Zentralblatt MATH
  4. M. P. Chen, “On the regular functions satisfying Re{f(z)/z}>α,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 3, no. 1, pp. 65–70, 1975. View at Google Scholar · View at Zentralblatt MATH
  5. T. G. Èzrohi, “Certain estimates in special classes of univalent functions regular in the circle |z|<1,” Dopovidi Akademiji Nauk Ukrajins Koji RSR, pp. 984–988, 1965. View at Google Scholar
  6. O. Altıntaş and Ö. Özkan, “Starlike, convex and close-to-convex functions of complex order,” Hacettepe Bulletin of Natural Sciences and Engineering B, vol. 28, pp. 37–46, 1999. View at Google Scholar · View at Zentralblatt MATH
  7. M. K. Aouf, H. E. Darwish, and A. A. Attiya, “On a class of certain analytic functions of complex order,” Indian Journal of Pure and Applied Mathematics, vol. 32, no. 10, pp. 1443–1452, 2001. View at Google Scholar · View at Zentralblatt MATH
  8. A. A. Attiya, “On a generalization class of bounded starlike functions of complex order,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 62–67, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. Kamali and S. Akbulut, “On a subclass of certain convex functions with negative coefficients,” Applied Mathematics and Computation, vol. 145, no. 2-3, pp. 341–350, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Ö. Özkan, “Some subordination results on the classes starlike and convex functions of complex order,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 362–368, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. T. N. Shanmugam, S. Sivasubramanian, and B. A. Frasin, “Certain subclasses of analytic functions involving complex order,” Filomat, vol. 22, no. 2, pp. 115–122, 2008. View at Publisher · View at Google Scholar
  12. H. S. Wilf, “Subordinating factor sequences for convex maps of the unit circle,” Proceedings of the American Mathematical Society, vol. 12, pp. 689–693, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. A. A. Attiya, “On some applications of a subordination theorem,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 489–494, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. H. M. Srivastava and A. A. Attiya, “Some subordination results associated with certain subclasses of analytic functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 5, no. 4, article 82, 6 pages, 2004. View at Google Scholar · View at Zentralblatt MATH